# SDR 2005FA0001206

- Difficulty date: August 23, 2005
- Submitted: August 23, 2005
- Operation: General aviation
- Aircraft: N402LM
- Make and model: Gulstm 200
- Aircraft serial: 082
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 2880000000
- Part serial: IL096
- Condition: Bypassing
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN THE THRUST REVERSERS WERE DEPLOYED ON THE AIRCRAFT, A VERY LOUD SQUEALING NOISE CAME FROM THE NOSE LANDING GEAR STEERING CONTROL VALVE.
